# SDR DHL2008807533

- Difficulty date: May 6, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 91,019 hours, 28,448 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Misrepaired
- Location: Cargo Door
- Part time: 91,019 hours, 28,448 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

"A" CARGO DOOR FWD LWR JAMB CORNER REPAIR NOT IN ACCORDANCE WITH DRAWING NR SR08530019 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW AD2005-18-07, S/B DC8 53-078, DOUGLAS DWG SR08530019 S750776.  REMOVED REPAIR NOT ACCORDING TO DOUGLAS DWG SR08530019 IAW SRM 51-1-21, SRM 51-1-20D.  PERFORMED NDT INSP IAW DC8 NDT SPM PART 06-10-01-001.  NO CRACK, NO CORROSION FOUND.  ENCLOSED SMN FORM 242-2.  FABRICATED REPAIR DOUBLER (AL7075T6 0.090") REPAIR TRIPLER (AL7075T6 0.125") AND FILLER (AL7075T6 0.071") IAW DOUGLAS DWG NR SR08530019.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW DOUGLAS DWG SR08530019, SRM 51-1-11, SRM 51-1-126, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1 (TORQUE).  WITHIN 17000 LANDING CYCLES.  PERFORM NON DESTRUCTIVE INSPECTION.  AFTER THE INITIAL INSP PERFORM REPETITIVE INSP AT INTERVAL OF 4400 LANDING NEXT INSP AT 45448 LANDINGS.  RFES FOR TRACKING C/W AT 5/26/08.
